I called the pharmacy and they did not have heightened sense of smell as a side effect, but I think that's what's causing it. I have a very keen sense of smell but today it seems I can smell everything -- my son's BO, my dog's medicine, my basement -- all much more intense than ever before. The pharmacist mentioned taste aversion and I wonder since smell and taste are so related. I have been on it off and on for about three months. One and half month on -- two weeks off, two weeks on.
I started Wellbutrin about 3 weeks ago, and I am having the same situation. I can smell EVERTHING! The worst is smelling people. I can smell their natural scent (not BO) coming from their breath (as in their internal breath) and it makes me very nauseous my sense of smell is also completely heightened with everything else. I can smell feet if people have their shoes off. My omega 3 pill I take smells like a fish died..etc.
Yes. I was taking only 75 mg for approximately. 2 months. It caused my hypersensitivity to perfumes/chemicals,etc. Also, it seemed to increase depression because of the hypersensitivity to smells. Praise god, I realized this problem and stopped the Wellbutrin. Now will be taking Elavil.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 4 answers
Posted 15 Feb 2010 • 1 answer
Posted 4 Nov 2010 • 1 answer
Posted 26 Jun 2011 • 2 answers
Posted 9 Dec 2011 • 1 answer